# SDR HALA0100163

- Difficulty date: July 7, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N674MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47735
- System (JASC): 3200 · Landing Gear System
- Part: Indicator
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 123 - HNL - AFTER DEPARTURE, NOSE GEAR WAS RETRACTED, NOSE GEAR UNSAFE LIGHT WAS ILLUMINATED.  LOWERED GEAR AND HAD A GREEN LIGHT.  RETURNED TO HONOLULU, WHERE AN UNEVENTFUL WAS MADE.  REMOVED AND REPLACED MLG POSITION INDICATOR POSITION CONTROL BOX.  NOSE GEAR SWING AND OPS CHECK OK.  (M)
